# SDR CALA2016123001196

- Difficulty date: December 30, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 56,047 hours, 19,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 23 AFT INOPERATIVE. REPLACED THE BATTERY CHARGER. OPS CHECKED NORMAL.
